MathSciNet Relay Station
MathSciNet bibliographic data
MR1996238 68M20
Coffman, E. G., Jr.; Sethuraman, J.; Timkovsky, V. G. Ideal preemptive schedules on two processors. Acta Inform. 39 (2003), no. 8, 597–612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement